Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1984, Volume 24, Number 7, Pages 1042–1053 (Mi zvmmf9374)  

Sturm's solutions of the two-centre problem in quantum mechanics

N. F. Truskova


Full text: PDF file (1358 kB)
UDC: 517.958:530.145.6
Received: 13.10.1982
Revised: 12.04.1983

Citation: N. F. Truskova, “Sturm's solutions of the two-centre problem in quantum mechanics”, Zh. Vychisl. Mat. Mat. Fiz., 24:7 (1984), 1042–1053

Citation in format AMSBIB
\Bibitem{Tru84}
\by N.~F.~Truskova
\paper Sturm's solutions of the two-centre problem in quantum mechanics
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1984
\vol 24
\issue 7
\pages 1042--1053
\mathnet{http://mi.mathnet.ru/zvmmf9374}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf9374
  • http://mi.mathnet.ru/eng/zvmmf/v24/i7/p1042

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:108
    Full text:73
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021